# SDR CA060821003

- Difficulty date: August 12, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 944 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14RF19
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21564002
- Condition: Leaking
- Location: Fuel System
- Part time: 1,361 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION IT WAS DETERMINED THAT THE FUEL LEAK WAS COMING FROM THE RT FUEL CELLS. ALL 8 FUEL CELLS WERE REMOVED AND INSPECTED AND FUEL CELLS NRS 3 AND 4 AND 6 AND 8 WERE LEAKING  P/N AND S/N AND POSITION OF LEAKING CELLS. 215-64002-4 S/N 74730 NR 3 CELL 215-64002 S/N 74770 NR 4 CELL 215-64002 S/N 74586 NR 6 CELL 215-64075-1 S/N 72476 NR 8 CELL. (TC NR 20060821003)
